MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952832220
Medical Device Problem Codes Device Damaged Prior to Use (2284); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgment occurred.During preparation of a 2.25x32mm promus premier¿ stent, it was noted that the stent came off on the back table after the stent protective cover was removed.The device was replaced and the procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: promus premier us, mr, 2.25 x 32mm stent delivery system (sds) was returned.A visual examination of the crimped stent found the stent separated from the sds.The stent was damage; stretched across its entire length.The maximum crimped stent profile was measured and was within specification.A review of the batch records for the stent crimp force and the crimp temperature for the device all meet the specification.A visual examination found that the balloon wings appeared relaxed with dried medium present inside the balloon.A visual and tactile examination found multiple hypotube kinks along the catheter length.This type of damage is consistent with excessive force being applied to the delivery system.A visual and tactile examination found no issue with the extrusion.The bi-component bond showed no signs of damage or strain.A visual examination found no tip damage.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is handling damage as the complaint was caused by handling of the device or portion of the device without direct patient contact.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgment occurred.During preparation of a 2.25x32mm promus premier stent, it was noted that the stent came off on the back table after the stent protective cover was removed.The device was replaced and the procedure was completed with another of the same device.No patient complications were reported.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7421464
Report Number2134265-2018-02867
Device Sequence Number39291
Product Code NIQ
UDI-Device Identifier08714729844945
UDI-Public08714729844945
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2018
Device Model NumberH7493952832220
Device Catalogue Number39528-3222
Device Lot Number0020304257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1